Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 8 found articles
 
 
  On fractional moments of Dirichlet L-functions. III
 
 
Title: On fractional moments of Dirichlet L-functions. III
Author: Zamarys, S.
Appeared in: Lithuanian mathematical journal
Paging: Volume 47 (2007) nr. 2 pages 228-241
Year: 2007
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands